# SDR IPXA85949

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,477 hours, 14,033 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT LOWER SURFACE OF L/H WING INBOARD OF ENGINE. POSSIBLE PRIOR CLICK PATCH INSTALL. ISOLATED LEAKING BOLT, INBOARD OF RIB 1 IN CENTER TANK AFT SECTION. PERFORMED REAPAIR INSIDE THE FUEL TANK. DESEALED, CLEANED AND RESEALED I.A.W SRM 51-76-20. FUELED TANK, NO LEAKS NOTED
